# SDR 96ZZZM627

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N377MQ
- Make and model: Stbros SD360
- Aircraft serial: SH3699
- System (JASC): 7603 · Power Lever
- Part: Power Cable
- Part number: SD3476010KA
- Condition: Broken
- Location: Rt Engine
- Part time: 16,737 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: E, D

## Discrepancy

CAPTAIN SHUT OFF RIGHT ENGINE DURING TAXI DUE TO RIGHT ENGINE POWER CABLE BROKEN.  REMOVED AND REPLACED RIGHT ENGINE POWER CABLE AS PER MAINTENANCE MANUAL CHAPTER 76-10.  RUN UP PERFORMED WITH SATISFACTORY RESULTS AS PER MM CHAPTER 7200.
